Embedding and Coding below a 1-Generic Degree

Notre Dame Journal of Formal Logic 44 (4):200-216 (2003)
  Copy   BIBTEX

Abstract

We show that the theory of

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,953

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The degrees below a 1-generic degree $.Christine Ann Haught - 1986 - Journal of Symbolic Logic 51 (3):770 - 777.
Isolation and lattice embeddings.Guohua Wu - 2002 - Journal of Symbolic Logic 67 (3):1055-1064.
Combinatorics on ideals and forcing with trees.Marcia J. Groszek - 1987 - Journal of Symbolic Logic 52 (3):582-593.
Almost weakly 2-generic sets.Stephen A. Fenner - 1994 - Journal of Symbolic Logic 59 (3):868-887.
Jump Operator and Yates Degrees.Guohua Wu - 2006 - Journal of Symbolic Logic 71 (1):252 - 264.
A 1-generic degree which Bounds a minimal degree.Masahiro Kumabe - 1990 - Journal of Symbolic Logic 55 (2):733-743.
Recursively enumerable generic sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
Embedding jump upper semilattices into the Turing degrees.Antonio Montalbán - 2003 - Journal of Symbolic Logic 68 (3):989-1014.
Embedding the diamond in the σ2 enumeration degree.Seema Ahmad - 1991 - Journal of Symbolic Logic 56 (1):195 - 212.
Complementation in the Turing degrees.Theodore A. Slaman & John R. Steel - 1989 - Journal of Symbolic Logic 54 (1):160-176.

Analytics

Added to PP
2010-08-24

Downloads
34 (#484,550)

6 months
8 (#415,825)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Direct and local definitions of the Turing jump.Richard A. Shore - 2007 - Journal of Mathematical Logic 7 (2):229-262.
The Turing degrees below generics and randoms.Richard A. Shore - 2014 - Journal of Symbolic Logic 79 (1):171-178.

Add more citations

References found in this work

[Omnibus Review].Akihiro Kanamori - 1981 - Journal of Symbolic Logic 46 (4):864-866.
Distributive Initial Segments of the Degrees of Unsolvability.A. H. Lachlan - 1968 - Mathematical Logic Quarterly 14 (30):457-472.
Distributive Initial Segments of the Degrees of Unsolvability.A. H. Lachlan - 1968 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 14 (30):457-472.

View all 11 references / Add more references